Zum Wedderburnschen Zerlegungssatz.

Armin Thedy

Mathematische Zeitschrift (1970)

  • Volume: 113, page 173-195
  • ISSN: 0025-5874; 1432-1823

How to cite


Thedy, Armin. "Zum Wedderburnschen Zerlegungssatz.." Mathematische Zeitschrift 113 (1970): 173-195. <http://eudml.org/doc/171267>.

author = {Thedy, Armin},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
language = {ger},
pages = {173-195},
title = {Zum Wedderburnschen Zerlegungssatz.},
url = {http://eudml.org/doc/171267},
volume = {113},
year = {1970},

AU - Thedy, Armin
TI - Zum Wedderburnschen Zerlegungssatz.
JO - Mathematische Zeitschrift
PY - 1970
VL - 113
SP - 173
EP - 195
LA - ger
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/171267
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.